# SDR IPXA2019062864778

- Difficulty date: June 3, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5377032020600
- Condition: Cracked
- Location: Frame 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRFWD CARGO UNDER FLOOR L/H INTERCOSTAL WEB IS CRACKED AT FR 21 BELOW O/B ROLLER TRAY.REMOVED AND REPLACED CRACKED FWD CARGO UNDER FLOOR L/H INTERCOSTAL WEB AT FR 21 BELOW O/B ROLLER TRAY IAW SRM 51-40-21.
